# SDR 9624323226

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE FORWARD CARGO DOOR HANDLE ATTACH MECHANISM CASTING WAS BROKEN.  REPLACED CASTING.
